# SDR CAL950705

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936913685
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0317 - DCA - THE RIGHT HYDRAULIC QUANTITY DECREASED 4 QUARTS WHILE IN FLIGHT FROM EWR TO DCA.  MAINTENANCE FOUND THE HYDRAULIC BRAKE PRESSURE LINE IN THE RT WHEEL WELL LEAKING.  THE LINE WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED.  SYSTEM LEAK CHECKS WERE GOOD. (M)
